# SDR ALGA084106

- Difficulty date: February 10, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: XAAAR
- Make and model: Bell 412EP
- Aircraft serial: 36255
- Aircraft time: 1,818 hours
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1418523122
- Part serial: 1150
- Condition: Incorrect
- Location: Adi
- Part time: 54 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INCORRECT INDICATIONS ON ADI- PART TT: 54.20.
